A3 Book section, Chapters in research books
Geometric properties of planar BV-extension domains (2010)


Koskela, P., Miranda, M., Jr., & Shanmugalingam, N. (2010). Geometric properties of planar BV-extension domains. In Around the research of Vladimir Maz'ya. I (pp. 255-272). New York: Springer. doi:10.1007/978-1-4419-1341-8_11


JYU authors or editors


Publication details

All authors or editors: Koskela, Pekka; Miranda, Michele; Shanmugalingam, Nageswari

Parent publication: Around the research of Vladimir Maz'ya. I

ISBN: 978-1-4419-1340-1

Journal or series: International Mathematical Series

ISSN: 1571-5485

Publication year: 2010

Number in series: 11

Pages range: 255-272

Publisher: Springer

Place of Publication: New York

Publication country: United States

Publication language: English

DOI: https://doi.org/10.1007/978-1-4419-1341-8_11

Open Access: Publication channel is not openly available

Publication channel open access:

Publication open access:


Free keywords: BV-laajennusalue


Contributing organizations


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2020-18-12 at 11:03